| Model Number |
8120 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pca pump was in a vandalism situation and it appeared there was an object inside the locking mechanism.Customer provided additional information indicating:
only the locking key got damaged , and the individual could not access the drug.The hospital biomed later accessed the drug syringe while the director of pharmacy observed them open the plastic cover.Forcing the plastic lever to open.There was no patient impact.
Additional Manufacturer Narrative
A follow up report will be submitted with investigation results should the device be repaired or the device/logs be received for evaluation.Per 803.52(f)(11)(iii) the information provided was obtained from servicing activities performed on the device.There were no additional details obtainable or provided at the time of service.